Non-parametric estimation for the location of a change-point in an otherwise smooth hazard function under random censoring

Gijbels, Irene, Antoniadis, Anestis, Gijbels, Irène, Macgibbon, Brenda . Scandinavian Journal of Statistics 2000. 27 (3) :501-519

Locate this article in:

Bibtex

@article{CIS-168394,
  Author = {Gijbels, Irene and Antoniadis, Anestis and Gijbels, Irène and Macgibbon, Brenda},
  Title = {Non-parametric estimation for the location of a change-point in an otherwise smooth hazard function under random censoring},
  Journal = {Scandinavian Journal of Statistics},
  Volume = {27},
  Number = {3},
  Year = {2000},
  Pages = {501--519},
  Keywords = {change-points, right-censoring, wavelet coefficients}
}

Similar articles